MathSciNet Relay Station
MathSciNet bibliographic data
MR1390965 46B15 (46B20)
Argyros, S. A.; Deliyanni, I. Examples of asymptotic $l_1$ Banach spaces. Trans. Amer. Math. Soc. 349 (1997), no. 3, 973–995.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement